# SDR SIMA201908128004

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 36,856 hours, 32,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65 - 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE CARGO DOOR SILL CORRODED.  REMOVED AND REPLACED CARGO DOOR SILL IAW SRM 51-40-02.
